MathSciNet Relay Station
MathSciNet bibliographic data
MR1376757 (97i:46111) 46L37
Dorofeev, Sergey; Thomsen, Klaus Formulae and continuity for the index of subfactors. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2007–2011.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement